Revista Matemática Iberoamericana


Full-Text PDF (178 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 4, 2014, pp. 1489–1498
DOI: 10.4171/RMI/823

Published online: 2014-12-15

Application of Weierstrass units to relative power integral bases

Ho Yun Jung[1], Ja Kyung Koo[2] and Dong Hwa Shin[3]

(1) National Institute for Mathematical Sciences, Daejeon, South Korea
(2) KAIST, Daejeon, South Korea
(3) Hankuk University of Foreign Studies, Gyeonggi-Do, South Korea

Let $K$ be an imaginary quadratic field not equal to $\mathbb{Q}(\sqrt{-1})$ or $\mathbb{Q}(\sqrt{-3})$. We construct relative power integral bases between certain abelian extensions of $K$ in terms of Weierstrass units.

Keywords: Power integral bases, Shimura reciprocity law, Weierstrass units

Jung Ho Yun, Koo Ja Kyung, Shin Dong Hwa: Application of Weierstrass units to relative power integral bases. Rev. Mat. Iberoamericana 30 (2014), 1489-1498. doi: 10.4171/RMI/823